RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1967, Volume 22, Issue 2(134), Pages 133–134 (Mi umn5744)  

Mathematical Events in the USSR and abroad

Andrei Nikolaevich Tikhonov (on his sixtieth birthday)

P. S. Aleksandrov, V. A. Il'in


Full text: PDF file (514 kB)

English version:
Russian Mathematical Surveys, 1967, 22:2, 109–110

Bibliographic databases:

Document Type: Personalia
MSC: 01A70, 54E45, 46A11, 35K05, 35K50, 45B05

Citation: P. S. Aleksandrov, V. A. Il'in, “Andrei Nikolaevich Tikhonov (on his sixtieth birthday)”, Uspekhi Mat. Nauk, 22:2(134) (1967), 133–134; Russian Math. Surveys, 22:2 (1967), 109–110

Citation in format AMSBIB
\Bibitem{AleIli67}
\by P.~S.~Aleksandrov, V.~A.~Il'in
\paper Andrei Nikolaevich Tikhonov (on his sixtieth birthday)
\jour Uspekhi Mat. Nauk
\yr 1967
\vol 22
\issue 2(134)
\pages 133--134
\mathnet{http://mi.mathnet.ru/umn5744}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=205797}
\zmath{https://zbmath.org/?q=an:0153.00306}
\transl
\jour Russian Math. Surveys
\yr 1967
\vol 22
\issue 2
\pages 109--110
\crossref{https://doi.org/10.1070/RM1967v022n02ABEH001211}


Linking options:
  • http://mi.mathnet.ru/eng/umn5744
  • http://mi.mathnet.ru/eng/umn/v22/i2/p133

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:245
    Full text:95
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019